The NWHN applauds the court’s decision, but encourages the public to stay vigilant.
Grab your megaphones and your rainbow flags because Pride is officially back!
With 45% of the US population vaccinated, many individuals have turned to the internet to share their vaccine side effects. Some women have reported experiencing increased cramping and abnormal period flows after being vaccinated.
With many individuals experiencing changes to their periods, women across the United States are asking the same question: can the COVID-19 vaccine affect my period, and should I be worried?
The following statement can be attributed to Cynthia A. Pearson, Executive Director of the National Women’s Health Network. Contact: Evita Almassi, email@example.com or 425-749-1886 The FDA announced that it is reviewing its restrictions on mifepristone, a medication used for miscarriage…
Late last night, the FDA announced that, effective immediately, both medication abortion and miscarriage patients would be able to access mifepristone via delivery from their providers or through mail-order pharmacies. This tremendous victory will ensure that patients and providers are protected during the pandemic.
In the rare case that you have an adverse reaction to the COVID-19 vaccine, there are multiple ways to contact the FDA. While the FDA does not always investigate individual reports, it is certainly worthwhile to file a report describing what happened to you.
Some pregnant and lactating individuals have reported feeling hesitant about receiving one of the FDA-authorized COVID-19 vaccines due to the exclusion of pregnant and lactating people in the clinical trials. In fact, most drugs and vaccines are never studied in pregnant people, and pregnant people are encouraged to avoid any medications that aren’t absolutely necessary.
We at the National Women’s Health Network are deeply concerned for the safety of our community members across the country as violence toward Asian Americans has escalated over the past year. We have said before and we will say it again. Health justice demands racial justice.
Question: I lost one of my ovaries due to a benign ovarian cyst in 2019. I’m having a very difficult time finding medical studies on the effect of losing one ovary on a woman’s long-term physical, sexual, and emotional health. …
Many patients benefit from taking multiple drugs, and taking several medications may be necessary for people with more than one chronic disease. However, the growing use of multiple medications puts millions of people over the age of 65 at risk for medication overload, which refers to theharm caused by too many medications.